# SDR AALA20111201DWH02

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N662AA
- Make and model: Boeing 757223
- Aircraft serial: 25296
- Aircraft time: 62,325 hours, 21,388 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Terminal
- Condition: Overheated
- Location: Circuit Breaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P37 CIRCUIT BREAKER TERMINAL LUG OVERHEATED.  REMOVED AND REPLACED TERMINAL LUG PER BSWPM20-30-00.
